# SDR AWXA200100507

- Difficulty date: September 4, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 52,543 hours, 41,254 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25753
- Condition: Debonded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C17 CK -1 SQUARE INCH DISBOND AREA ON LT ELEV UPPER SURFACE, ELEV STA 91, 18 INCHES AFT OF LEADING EDGE.  MAINTENANCE REPAIRED ELEV DISBOND IAW B737 SRM 51-70-17, FIG 1, PG 3 - 45.  CALCULATED ELEV BALANCE MOMENT IAW B737 SRM 51-60-04 PG 15 & 16.
